# SDR ABXA9701886

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 47183402
- Condition: Corroded
- Location: Bs983
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TO FLOAT SUPPORT CLIP HAS HEAVY CORROSION AT STA 983 LONGERON 33R.  REPAIRED IAW SRM 51-1-20D.
